Select Publications

Journal articles

Le Gia QT;Sloan IH;Wang YG;Womersley RS, 2017, 'Needlet approximation for isotropic random fields on the sphere', Journal of Approximation Theory, vol. 216, pp. 86 - 116, http://dx.doi.org/10.1016/j.jat.2017.01.001

Wang YG;Le Gia QT;Sloan IH;Womersley RS, 2017, 'Fully discrete needlet approximation on the sphere', Applied and Computational Harmonic Analysis, vol. 43, pp. 292 - 316, http://dx.doi.org/10.1016/j.acha.2016.01.003

Brauchart JS;Reznikov AB;Saff EB;Sloan IH;Wang YG;Womersley RS, 2016, 'Random Point Sets on the Sphere—Hole Radii, Covering, and Separation', Experimental Mathematics, pp. 1 - 20, http://dx.doi.org/10.1080/10586458.2016.1226209

Wang YG;Sloan IH;Womersley RS, 2016, 'Riemann Localisation on the Sphere', Journal of Fourier Analysis and Applications, pp. 1 - 43, http://dx.doi.org/10.1007/s00041-016-9496-4

Wang Y, 2016, 'Filtered polynomial approximation on the sphere', Bulletin of the Australian Mathematical Society, vol. 93, pp. 162 - 163, http://dx.doi.org/10.1017/S000497271500132X

Cao F;Wang D;Zhu H;Wang Y, 2016, 'An iterative learning algorithm for feedforward neural networks with random weights', Information Sciences, vol. 328, pp. 546 - 557, http://dx.doi.org/10.1016/j.ins.2015.09.002

Brauchart JS;Dick J;Saff EB;Sloan IH;Wang YG;Womersley RS, 2015, 'Covering of spheres by spherical caps and worst-case error for equal weight cubature in Sobolev spaces', Journal of Mathematical Analysis and Applications, vol. 431, pp. 782 - 811, http://dx.doi.org/10.1016/j.jmaa.2015.05.079

Wang Y;Cao F, 2014, 'Approximation by semigroup of spherical operators', FRONTIERS OF MATHEMATICS IN CHINA, vol. 9, pp. 387 - 416, http://dx.doi.org/10.1007/s11464-014-0361-y

Chen ZX;Zhu HY;Wang YG, 2013, 'A modified extreme learning machine with sigmoidal activation functions', NEURAL COMPUTING & APPLICATIONS, vol. 22, pp. 541 - 550, http://dx.doi.org/10.1007/s00521-012-0860-2

Wang Y;Cao F;Yuan Y, 2011, 'A study on effectiveness of extreme learning machine', NEUROCOMPUTING, vol. 74, pp. 2483 - 2490, http://dx.doi.org/10.1016/j.neucom.2010.11.030

Yuan Y;Wang Y;Cao F, 2011, 'Optimization approximation solution for regression problem based on extreme learning machine', NEUROCOMPUTING, vol. 74, pp. 2475 - 2482, http://dx.doi.org/10.1016/j.neucom.2010.12.037

Wang Y;Cao F, 2011, 'Approximation by Boolean Sums of Jackson Operators on the Sphere', JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol. 13, pp. 830 - 842, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000288527200003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a

Wang Y;Cao F, 2009, 'The Direct and Converse Inequalities for Jackson-Type Operators on Spherical Cap', JOURNAL OF INEQUALITIES AND APPLICATIONS, http://dx.doi.org/10.1155/2009/205298

Anh VV;Broadbridge P;Olenko A;Wang YG, 'On Approximation for Fractional Stochastic Partial Differential Equations on the Sphere', On Approximation for Fractional Stochastic Partial Differential Equations on the Sphere, http://arxiv.org/abs/1707.09825v1

Wang YG;Zhu H, 'Analysis of Framelet Transforms on a Simplex', Analysis of Framelet Transforms on a Simplex, http://arxiv.org/abs/1701.01595v3

Wang YG;Zhuang X, 'Tight framelets and fast framelet filter bank transforms on manifolds', Tight framelets and fast framelet filter bank transforms on manifolds, http://arxiv.org/abs/1608.04026v2


Back to profile page